# SDR 2023FA0000068

- Difficulty date: January 26, 2023
- Submitted: February 7, 2023
- Operation: General aviation
- Aircraft: N254AT
- Engine: Lyc O360A1H6
- Engine time: 956 hours
- System (JASC): 7400 · Ignition System
- Part: Impulse Coupling
- Part number: M3529
- Condition: Loose
- Part time: 956 hours
- Component: Magneto, Champion
- Component part number: 4373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MAGNETO MODEL 4373 IMPULSE COUPLING P/N M3529 TO HAVE LOOSE RIVETS. REPLACED WITH NEW.
